Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
divadavo

Over Night Mess!

Recommended Posts

Hi guys,

I recently started duac (3 weeks ago) to be used once a day in the evening.

Originally I was not using a moisturiser with this, but my skin dried out terribly. So for the past week I have been using freederm oil free moisturiser which seemed ok. but I heard good things about cetaphil so used that last night.

The past 3 days I have been getting extremely itchy skin around my jaw line, and as of last night I went to bed and woke up with LOADS of tiny bumps around my mouth area. Mainly in the Gap between my nose and mouth and then the sides of my mouth.

I have to admit I had been using the duac sometimes twice a day as I wanted to see quicker effects. Do you think this could be some sort of allergic reaction to too much duac, dry skin then moisturising! The areas are also itchy, but the tiny bumps are not red but look like tiny clogged pores.....

Is it possible to get that many clogged pores in one night!!? They we're not there before?

Has anyone experienced this? How do i get rid of them!? Or could this be an allergic reaction?

Thanks in advance- I'm puzzled and desperate to find the cause of this!

Link to post
Share on other sites

I got tons of those small, hard, itchy bumps on my jawline about a month after I started using Duac. It was crazy and so confusing because I didn't even have acne on my jawline to begin with! And they weren't like normal zits... they were literally just small hard bumps underneath the skin--no redness, and I could try and squeeze them but absolutely nothing would come out.

I still don't know what there were... the bigger ones flared up into full red zits (perhaps because I attempted to pop them...), but after a couple weeks they were gone and have not come back since.

Maybe its just some sort of purging the skin goes through. Just wait it out for a while and see if it goes away... oh, and don't scratch at them! Mine were SO itchy, but scratching just seemed to make more and more of them...

Link to post
Share on other sites

Don't use more of the product expecting it to give you better results. Only use it as often as they doctor told you to use it. Otherwise, you could end up with a lot of irritation. Since you started the Duac just three weeks ago, maybe you are going through an initial breakout period.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×